# SDR ASOA201101148

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 21,779 hours, 19,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS STICKING SHUT AND IS DIFFICULT TO OPEN.  PERFORMED OPS TEST ON PAX DOOR IAW AMM 52-11-00.  (CLOSED)
